Hallucinating


#1

Please tell me if anyone has bad hallucinations,cus I do and I hate it.I don't no why it's doing it,I do no some meds do it to you.I just feel alone in a shell screaming to get out.I see things on pictures moving,things crawling by the side of me,and so on,please help.


#2

From my own experience this is a drug complication.Certain drugs like amadine and some agonists have a tendency to play with our minds.If it bothers you try cuttig back on meds.id much rather be stiff for awhile till i warm up then overmedicate.Good luck

Today many so called doctors have no clue and basically can't wait til we leave them so they can crawl back into their computer screens.I myself have seen many of these people hoping someday id find a true doctor.


#3

Hi Parkie Chick,

Sorry you're having a hard time with hallucinations. We would always suggest asking your doctor for advice and you can call our free Helpline on 0808 800 0303 and talk to one of our advisers about what you should do. We are open from Monday-Friday: 9am-7pm and Saturday: 10am-2pm. You may also find our information sheet useful: https://www.parkinsons.org.uk/information-and-support/hallucinations-and-delusions

Best wishes,

Edwina

Moderation Team